# SDR PCAA0208096

- Difficulty date: August 21, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 34,202 hours, 37,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT RIGHT AFT EMERGENCY LIGHT ON FUSELAGE AND EMERGENCY LIGHT IN CENTER CABIN CEILING FOUND INOPERATIVE.  FUSE REPLACED IN AFT EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
